# SDR UIEA2017081001455

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 60,605 hours, 9,552 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8085501
- Part serial: 2008031546
- Condition: Malfunctioned
- Location: Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E/E COOLING F/D LOW FLOW STATUS MSG ACCOMPANIED BY SMELL OF BURNING ON FLIGHT DECK WITH NO SMOKE SEEN. PERFORMED TROUBLESHOOTING IAW FIM 21-58 TASK 833.  REPLACED FLOW REGULATING VALVE.  ALL TESTS PASSED.
